# SDR CVGA112561

- Difficulty date: September 12, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N577DA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5398
- Engine: Ge CF34*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 1 LO PRESS EICAS ILLUMINATED INFLIGHT.
